# SDR 9903659912

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 996 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON LOWER SECTION OF FUSELAGE SKIN BETWEEN FS 935 AND 996 AT AFT CARGO DOOR JAMB DOUBLER.  REPAIRED PER EA 99-164498.
